# SDR AALA201507069012

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 41,375 hours, 14,872 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D52810166000
- Part serial: NT11195
- Condition: Worn
- Location: Nlg
- Part time: 41,373 hours, 14,871 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS NOTICEABLE AIRFRAME VIBRATION INFLIGHT AT CRUISE.  HIGHEST ENG VIBRATION WAS 0.8 N1 ON NR 1 ENG, ALL OTHERS 0.0.  REPLACED THE NLG LT AFT DOOR IAW AMM 32-22-13-400-001A.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
